MathSciNet Relay Station
MathSciNet bibliographic data
MR1377560 35L60 (35B05 35C20)
Joly, Jean-Luc; Métivier, Guy; Rauch, Jeffrey Nonlinear oscillations beyond caustics. Comm. Pure Appl. Math. 49 (1996), no. 5, 443–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement